Top 9 Advil for Children – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Advil

#ad

Ages 2–11, 100mg Ibuprofen, Fever Reducer/Pain Reducer, Grape Flavor, Advil Junior Strength Chewables 24 Tablets, Pack of 2

#ad
Advil #ad - Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets. Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains. Advil chewable medicine for kids lasts up to 8 hours in just one dose. Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches.
BrandAdvil #ad
ManufacturerChildren's Advil #ad
Height1.84 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number673498
Model305730179201

2. Advil

#ad

Children's Advil Suspension Ibuprofen 100mg Fast Pain Reliever and Fever Reducer Last up to 8 Hours Grape Flavor Liquid for Ages 2 to 11 Years, 3 Pack of 4 FL Oz Bottles

#ad
Advil #ad - Fast acting and last longer. Relieves minor aches and pain due to the common cold, flu, sore throat, headaches and toothaches. Reduce fever. Fast shipping.
BrandAdvil #ad
ManufacturerAdvil #ad
Weight1.25 Pounds

3. Advil

#ad

Children’s Advil Suspension 4 fl. oz, Liquid Pain Medicine, Ages 2 – 11, Fruit-Flavored, 100mg Ibuprofen Fever Reducer/Pain Reliever

#ad
Advil #ad - Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches. Hsa and fsa eligible product. This children’s Advil comes in an easy-to-take liquid suspension formula. Active ingredient: ibuprofen 100mg fever reducer/pain reliever NSAID per 5mL; suitable for children ages 2-11. Children’s advil reduces fever fast 1 and provides up to 8 hours of long lasting relief with just one dose. Includes one 4 fl. Bottle of children’s Advil Suspension, fruit-flavored liquid fever medicine. Oz.
BrandAdvil #ad
ManufacturerChildren's Advil #ad
Height1.95 Inches
Length5.2 Inches
Weight4 ounces
Width2.15 Inches
Part Number17030
Model305730170307

4. Motrin

#ad

Bubblegum Flavor, 4 fl. oz, Children's Motrin Oral Suspension Medicine for Kids, 100 mg Ibuprofen

#ad
Motrin #ad - Motrin products can help you and your family feel better. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu.

Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, flu, headache, and toothache.4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60440
Model60440

5. Amazon Basic Care

#ad

Berry Flavor, 8 Fluid Ounces, Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, Pain Reliever and Fever Reducer

#ad
Amazon Basic Care #ad - Made for children: berry flavor is a kid-friendly choice for basic care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.

The active ingredient in basic care children's ibuprofen oral suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. When pain or fever derails your child, sore throat, flu, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, headache and toothache for up to 8 hours.

Compare to the active ingredient in Children’s Motrin. Dosage cup included. The container features a child-resistant safety cap. One dose provides relief of pain and fever for up to 8 hours. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.83 Pounds
Width2.38 Inches

6. Amazon Basic Care

#ad

100 mg, Pain Reliever and Fever Reducer NSAID, Basic Care Children's Ibuprofen Chewable Tablets, 24 Count

#ad
Amazon Basic Care #ad - Pain reliever/fever reducer: children's ibuprofen Chewable Tablets, 100 mg, flu, sore throat, reduces fever and relieves minor aches and pains due to the common cold, headaches and toothaches. Lasts up to 8 hours: children's ibuprofen chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose.

No dosing container or water is needed. Made for children: basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. Nsaid: chewable tablets are a convenient choice for today’s on-the-go families. Basic care children's ibuprofen chewable tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches.

Active ingredient: the active ingredient in basic care Children's Ibuprofen Chewable Tablets, a pain reliever and fever reducer, 100 mg is ibuprofen 100 mg, which compares to the active ingredient of Children's Motrin. This product is gluten free and preservative free. Orange flavor is a child-pleasing favorite to help the medicine go down.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

7. Advil

#ad

Berry 4 oz Pack of 3, Dye Free, Advil Children's Suspension Sugar Free

#ad
Advil #ad - Relieves aches and pains. Long lasting-up to 8 hours. Dye-free formula for less mess and easy dosing.
BrandAdvil #ad
ManufacturerPFIZER #ad
Part NumberPPAX1400790

8. Advil

#ad

Fruit Flavored 4 Oz Pack of 3, Advil Children's Suspension

#ad
Advil #ad - Fever Reducer/pain reliever. Fever and minor aches due to common cold, flu, sore throat, headaches and toothaches. Long lasting: up to 8 hours of fever relief.
BrandAdvil #ad
ManufacturerAdvil #ad
Height20 Inches
Length20 Inches
Weight204 ounces
Width52.5 Inches
Part Number3085vb
Model3085vb

9. Advil

#ad

Ages 2 – 11, Dye-Free, 100mg Ibuprofen Fever Reducer/Pain Reliever, Liquid Pain Medicine, Children’s Advil Suspension 4 fl. oz, White Grape-Flavored

#ad
Advil #ad - Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches. Includes one 4 fl. Children’s advil comes in an easy-to-take liquid suspension formula. Oz. Active ingredient: ibuprofen 100mg fever reducer/pain reliever NSAID per 5mL; suitable for children ages 2-11. Bottle of children’s Advil Suspension Dye-Free, white grape-flavored liquid fever medicine. Hsa and fsa eligible product. Children’s advil reduces fever fast 1 and provides up to 8 hours of long lasting relief with just one dose.
BrandAdvil #ad
ManufacturerChildren's Advil #ad
Height2 Inches
Length2 Inches
Weight0.4 Pounds
Width2 Inches
Part NumberB004T174F0
Model305730290302